Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 29, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 25, 2010, 4:00 AM EDT. It took effect at Mar 25, 2010, 2:00 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2010, 4:00 AM EDT (08:00 UTC)
- In effect from
- Mar 25, 2010, 2:00 PM EDT
- Expired
- Mar 26, 2010, 3:30 AM EDT
- In force
- 14 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
095 WHUS71 KPHI 250800 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 AM EDT THU MAR 25 2010 ...A COLD FRONT FROM EASTERN CANADA TO THE LOWER MISSISSIPPI VALLEY WILL APPROACH TODAY...MOVE OFF THE COAST LATE TONIGHT...AND INTENSIFY FRIDAY... .WINDS AND SEAS WILL INCREASE THIS AFTERNOON INTO TONIGHT...AND BUILD FURTHER FRIDAY. ANZ431-450>455-252000- /O.NEW.KPHI.SC.Y.0029.100325T1800Z-100326T1000Z/ /O.NEW.KPHI.GL.A.0009.100326T1000Z-100326T2200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 AM EDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. WINDS WILL GUST UP TO 25 KNOTS THIS AFTERNOON AND INTO TONIGHT AS A COLD FRONT APPROACHES FROM THE WEST TODAY. SEAS ON THE OCEAN WILL BUILD TO 3 TO 5 FEET THIS AFTERNOON AND CONTINUE TONIGHT. HOWEVER...AS THE FRONT MOVES OFFSHORE LATE TONIGHT AND EARLY FRIDAY AND INTENSIFIES...WINDS AND SEAS WILL BUILD. NORTH WINDS FRIDAY MAY GUST UP TO 35 TO 40 KNOTS ON THE OCEAN AND UP TO 35 KNOTS ON DELAWARE BAY. THE WINDS AND SEAS ARE EXPECTED TO SUBSIDE FRIDAY NIGHT AND ESPECIALLY SATURDAY AS HIGH PRESSURE BUILDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-252000- /O.NEW.KPHI.GL.A.0009.100326T1000Z-100326T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 400 AM EDT THU MAR 25 2010 ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. AS A FRONT MOVES OFFSHORE LATE TONIGHT AND EARLY FRIDAY AND INTENSIFIES...WINDS AND SEAS WILL BUILD. NORTH WINDS FRIDAY MAY GUST UP TO 35 KNOTS. SEAS WILL BE 2 TO 4 FEET. THE WINDS AND SEAS ARE EXPECTED TO SUBSIDE FRIDAY NIGHT AND ESPECIALLY SATURDAY AS HIGH PRESSURE BUILDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
4 follow-up statements
322 WHUS71 KPHI 251615 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1215 PM EDT THU MAR 25 2010 ANZ430-260615- /O.EXB.KPHI.SC.Y.0029.100325T1800Z-100326T0600Z/ /O.CON.KPHI.GL.A.0009.100326T1000Z-100326T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1215 PM EDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. WINDS WILL INCREASE TO ADVISORY LEVELS THIS AFTERNOON. WINDS MAY RELAX SOME OVERNIGHT TONIGHT...BUT WILL INCREASE AGAIN IN THE WAKE OF A FRONTAL SYSTEM ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ431-450>455-260615- /O.CON.KPHI.SC.Y.0029.100325T1800Z-100326T1000Z/ /O.CON.KPHI.GL.A.0009.100326T1000Z-100326T2200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1215 PM EDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. WINDS AND SEAS WILL INCREASE TO ADVISORY LEVELS THIS AFTERNOON. THEY WILL INCREASE FURTHER IN THE WAKE OF A FRONTAL SYSTEM ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
637 WHUS71 KPHI 252002 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 402 PM EDT THU MAR 25 2010 ANZ431-260615- /O.CON.KPHI.SC.Y.0029.000000T0000Z-100326T1000Z/ /O.UPG.KPHI.GL.A.0009.100326T1000Z-100326T2200Z/ /O.NEW.KPHI.GL.W.0015.100326T1000Z-100327T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 402 PM EDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. ADVISORY LEVEL WINDS TONIGHT WILL INCREASE TO GALE FORCE ON FRIDAY. SEAS WILL INCREASE CORRESPONDINGLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-260615- /O.CON.KPHI.SC.Y.0029.000000T0000Z-100326T0600Z/ /O.UPG.KPHI.GL.A.0009.100326T1000Z-100326T2200Z/ /O.NEW.KPHI.GL.W.0015.100326T1000Z-100327T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 402 PM EDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. ADVISORY LEVEL WINDS TONIGHT MAY RELAX SOME OVERNIGHT...BUT THEY WILL INCREASE TO GALE FORCE ON FRIDAY. SEAS WILL INCREASE CORRESPONDINGLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-260615- /O.EXT.KPHI.SC.Y.0029.000000T0000Z-100326T1200Z/ /O.UPG.KPHI.GL.A.0009.100326T1000Z-100326T2200Z/ /O.NEW.KPHI.GL.W.0015.100326T1200Z-100327T0200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 402 PM EDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT FRIDAY... ...GALE WARNING IN EFFECT FROM 8 AM TO 10 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 10 PM EDT FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. ADVISORY LEVEL WINDS AND SEAS TONIGHT WILL INCREASE TO GALE FORCE CONDITIONS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
498 WHUS71 KPHI 260010 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 810 PM EDT THU MAR 25 2010 ANZ431-261000- /O.CON.KPHI.SC.Y.0029.000000T0000Z-100326T1000Z/ /O.CON.KPHI.GL.W.0015.100326T1000Z-100327T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 810 PM EDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. ADVISORY LEVEL WINDS TONIGHT WILL INCREASE TO GALE FORCE ON FRIDAY. SEAS WILL INCREASE CORRESPONDINGLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-261000- /O.CON.KPHI.SC.Y.0029.000000T0000Z-100326T0600Z/ /O.CON.KPHI.GL.W.0015.100326T1000Z-100327T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 810 PM EDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. ADVISORY LEVEL WINDS TONIGHT MAY RELAX SOME OVERNIGHT...BUT THEY WILL INCREASE TO GALE FORCE ON FRIDAY. SEAS WILL INCREASE CORRESPONDINGLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-261000- /O.CON.KPHI.SC.Y.0029.000000T0000Z-100326T1200Z/ /O.CON.KPHI.GL.W.0015.100326T1200Z-100327T0200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 810 PM EDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 8 AM TO 10 PM EDT FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 AM TO 10 PM EDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. ADVISORY LEVEL WINDS AND SEAS TONIGHT WILL INCREASE TO GALE FORCE CONDITIONS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
291 WHUS71 KPHI 260730 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 AM EDT FRI MAR 26 2010 ANZ450>455-262000- /O.CAN.KPHI.SC.Y.0029.000000T0000Z-100326T1200Z/ /O.EXT.KPHI.GL.W.0015.100326T0800Z-100327T0200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 AM EDT FRI MAR 26 2010 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. WINDS WILL INCREASE BEHIND A COLD FRONT WHICH WAS MOVING THROUGH OUR AREA EARLY THIS MORNING. WINDS WILL GUST UP TO 40 KNOTS LATER THIS MORNING AND INTO THIS AFTERNOON. AS THE FRONT MOVES FURTHER OFFSHORE...WINDS WILL DECREASE TO BELOW GALE WARNING CRITERIA LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ431-262000- /O.CAN.KPHI.SC.Y.0029.000000T0000Z-100326T1000Z/ /O.EXT.KPHI.GL.W.0015.100326T0800Z-100327T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 330 AM EDT FRI MAR 26 2010 ...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. WINDS WILL INCREASE BEHIND A COLD FRONT WHICH WAS MOVING THROUGH OUR AREA EARLY THIS MORNING. WINDS WILL GUST UP TO 35 KNOTS LATER THIS MORNING AND INTO THIS AFTERNOON. AS THE FRONT MOVES FURTHER OFFSHORE...WINDS WILL DECREASE TO BELOW GALE WARNING CRITERIA EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-262000- /O.EXT.KPHI.GL.W.0015.100326T0800Z-100327T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 330 AM EDT FRI MAR 26 2010 ...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. WINDS WILL INCREASE BEHIND A COLD FRONT WHICH WAS MOVING THROUGH OUR AREA EARLY THIS MORNING. WINDS WILL GUST UP TO 35 KNOTS LATER THIS MORNING AND INTO THIS AFTERNOON. AS THE FRONT MOVES FURTHER OFFSHORE...WINDS WILL DECREASE TO BELOW GALE WARNING CRITERIA EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 25, 3:31 AM EDT, 29 minutes earlier.
Area forecast discussion, Mar 25, 3:31 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 AM EDT THU MAR 25 2010
.SYNOPSIS...
HIGH PRESSURE WILL SLIDE OFF TO THE EAST TODAY AS LOW PRESSURE
MOVES IN FROM THE MIDWEST. THE AREA OF LOW PRESSURE WILL REACH
THE MID ATLANTIC COAST LATE TONIGHT JUST TO OUR SOUTH, THEN
HEAD OUT TO SEA ON FRIDAY. HIGH PRESSURE, DROPPING DOWN ACROSS
THE GREAT LAKES, WILL SETTLE OVER OUR AREA FRIDAY NIGHT INTO
SATURDAY BEFORE HEADING OFF TO THE EAST SATURDAY NIGHT. ANOTHER
LOW PRESSURE SYSTEM WILL MOVE IN FROM THE WEST LATE SUNDAY INTO
MONDAY. HIGH PRESSURE WILL FOLLOW FOR THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CLEAR TO PARTLY CLOUDY SKIES PREVAIL THROUGHOUT THE FORECAST AREA
EARLY THIS MORNING WITH NOTHING MORE THAN HIGH THIN CI. WINDS
WERE PRACTICALLY CALM IN MOST AREAS. TEMPERATURES RANGED FROM THE
UPPER 20S IN THE POCONOS TO THE LOWER AND MID 40S IN SOUTHERN
METROPOLITAN AREAS. CLOUDS WILL BE INCREASING TODAY AS LOW PRESSURE
MOVES IN FROM THE WEST. RAIN WILL BEGIN TO SPREAD INTO NORTHERN
AND WESTERN SECTIONS DURING THE AFTERNOON. HIGH TEMPERATURES WILL
RANGE FROM THE MID 50S IN THE NORTHERN MOUNTAINS TO NEAR 70 IN THE
SOUTH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
LOW PRESSURE WILL MOVE FROM THE TENNESSEE VALLEY TO THE MID
ATLANTIC COAST TONIGHT AND THEN HEAD OUT TO SEA SUNDAY. RAINFALL
AMOUNTS WITH THIS SYSTEM ARE EXPECTED TO AVERAGE 1/2 TO 3/4 OF AN
INCH. THIS WILL PROBABLY BE ENOUGH TO KEEP THE RIVERS THAT ARE
CURRENTLY FLOODING NEAR OR SLIGHTLY ABOVE FLOOD STAGE BUT MAY NOT
BE ENOUGH TO PRODUCE ANY NEW FLOODING. FOR THIS REASON, FLOOD
WATCHES WERE NOT ISSUED. COLDER AIR WILL BEGIN TO FILTER INTO OUR
REGION FROM THE NORTHWEST LATE TONIGHT. THIS WILL ALLOW THE RAIN
TO MIX WITH OR CHANGE TO SNOW FOR A BRIEF PERIOD BEFORE ENDING IN
OUR NORTHWESTERN SECTIONS. OVERNIGHT LOW TEMPERATURES WILL RANGE
FROM AROUND 30 IN THE POCONOS TO THE MID AND UPPER 40S IN THE
SOUTH. AS THE LOW PRESSURE SYSTEM MOVES OFF TO THE EAST FRIDAY,
DRIER AIR WILL MOVE IN AND THE PRECIPITATION WILL END FROM
NORTHWEST TO SOUTHEAST. CLOUDS WILL BEGIN TO DISSIPATE AND
SUNSHINE SHOULD RULE THE ROOST BY MID OR LATE AFTERNOON. HIGH
TEMPERATURES WILL RANGE FROM THE MID AND UPPER 30S NORTH TO THE
LOWER 50S SOUTH. HIGH PRESSURE WILL THEN MOVE IN FOR FRIDAY NIGHT
AND SATURDAY BRINGING MOSTLY CLEAR SKIES AND RELATIVELY COOL
TEMPERATURES. LOWS FRIDAY NIGHT WILL RANGE FROM THE UPPER TEENS
IN THE POCONOS TO THE LOWER 30S IN THE SOUTHERN COASTAL AREAS.
HIGHS SATURDAY WILL BE MAINLY IN THE 40S.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THERE REMAINS A FAIR AMOUNT OF VARIABILITY FROM ONE MODEL TO THE
NEXT AND FROM ONE MODEL RUN TO THE NEXT REGARDING THE SYSTEM FOR THE
EARLY PART OF THE NEW WEEK.
FOR NOW, WE WILL MAINTAIN A MAINLY DRY FORECAST FOR SUNDAY. WE WILL
INCLUDE SLIGHT CHANCE POPS FOR RAIN SHOWERS IN THE AFTERNOON AS THE
HIGH PASSES FARTHER OFF THE COAST AND OUR REGION FALLS UNDER THE
INFLUENCE OF A SOUTH TO SOUTHEAST FLOW.
WE WILL MENTION THE POSSIBILITY OF RAIN FOR SUNDAY NIGHT, MONDAY AND
MONDAY NIGHT. DEPENDING UPON HOW THE SYSTEM EVOLVES, THERE COULD BE
A BIT OF WINTRY PRECIPITATION IN THE POCONOS AND IN FAR NORTHERN NEW
JERSEY. HOWEVER, THE OVERWHELMING PRECIPITATION TYPE SHOULD BE RAIN.
DUE TO THE DEGREE OF UNCERTAINTY, WE WILL NOT MENTION ANY FROZEN
OF FREEZING PRECIPITATION AT THIS TIME FOR OUR FAR NORTHERN COUNTIES.
AS THE SYSTEM BEGINS TO PULL AWAY FROM OUR REGION ON TUESDAY, THERE
MAY BE SOME LINGERING PRECIPITATION, THEN DRY WEATHER IS FORECAST
FOR TUESDAY NIGHT AND WEDNESDAY.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
LIGHT AND VARIABLE WINDS ARE EXPECTED OVERNIGHT AS HIGH CLOUDS
CONTINUE TO OVERSPREAD OUR REGION.
HIGH CLOUDS WERE IN THE PROCESS OF OVERSPREADING THE AREA BEFORE
SUNRISE IN ADVANCE OF THE IMPENDING LOW PRESSURE AREA MOVING IN FROM
THE SOUTHWEST. DETERIORATING CONDITIONS WILL OCCUR TODAY, BUT IT
SHOULD REMAIN VFR FOR THE DAY. SOUTH WINDS WILL INCREASE AS THE DAY
PROGRESSES, AND THERE MAY BE SOME GUSTS THIS AFTERNOON AS THE UPPER
LEVEL WINDS BECOME STRONGER AND A PORTION OF THAT MIXES TO THE
GROUND. OTHERWISE, THE REAL DETERIORATION IS FORECAST TO OCCUR
DURING THIS EVENING. IFR CONDITIONS ARE BROUGHT IN A LITTLE FASTER
ON THE NAM MOS, BUT IFR CEILINGS ARE EXPECTED BY MIDNIGHT IN RAIN,
EARLIER JUST TO THE WEST OF KPHL. AFTER THE FRONT MOVES PAST
OVERNIGHT, WINDS WILL SWITCH AROUND TO NORTH AND BECOME SOMEWHAT
GUSTY AS THE GRADIENT TIGHTENS LATE TONIGHT.
OUTLOOK...
IMPROVING CONDITIONS SHOULD TAKE HOLD RATHER QUICKLY FRIDAY MORNING
AS DRIER AIR MOVES IN, AND CLEARING SKIES SHOULD ARRIVE FOR FRIDAY
AFTERNOON. HOWEVER, WINDS WILL REMAIN A BIG STORY FOR FRIDAY,
PERHAPS LESSENING A LITTLE BIT LATER IN THE AFTERNOON AND IN THE
EVENING AS THE HIGH BUILDS OVER THE AREA FROM THE WEST. SATURDAY
SHOULD PROVIDE GREAT VFR WEATHER, BUT DETERIORATING CONDITIONS WILL
PLAGUE THE REGION LATER SUNDAY AS ANOTHER FRONT APPROACHES.
&&
.MARINE...
THE SOUTHERLY FLOW AHEAD OF THE APPROACHING FRONT MAY CAUSE SOME
GUSTS TO 25 KNOTS THIS AFTERNOON ON THE OCEAN, AND PERHAPS EVEN
LOWER DELAWARE BAY. SEAS ON THE OCEAN ARE FORECAST BY WAVEWATCH TO
RESPOND TO 5 FEET DURING THIS AFTERNOON, SO IT WAS DECIDED TO
ISSUE A SMALL CRAFT ADVISORY ON THE OCEAN AND LOWER BAY FOR THIS
AFTERNOON AND TONIGHT. THEN, POST-FRONTAL WINDS FRIDAY APPEAR TO
BECOME RATHER STRONG. 925 HPA WINDS ARE 40 TO 45 KNOTS, AND GUSTS
HAVE BEEN FORECAST TO REACH THE UPPER 30 KNOT RANGE ON THE OCEAN,
AND PERHAPS NOT QUITE THAT HIGH ON DELAWARE BAY. SO, A GALE WATCH
HAS BEEN ISSUED FOR THE THIRD PERIOD OF THE MARINE FORECAST (FRIDAY)
FOR ALL ZONES. WINDS APPEAR TO LESSEN BY FRIDAY EVENING, PROBABLY
BACK TO SMALL CRAFT ADVISORY TERRITORY. THE RIDGE IS FORECAST TO
BUILD IN FROM THE WEST FOR SATURDAY, BUT SEAS MAY STILL BE SOMEWHAT
ELEVATED EARLY SATURDAY. ANOTHER FRONT APPEARS TO HEAD IN DURING
SUNDAY, AND WITH AN INCREASING GRADIENT WINDS AND SEAS ARE EXPECTED
TO GET STRONGER SUNDAY AFTERNOON AND SUNDAY EVENING.
&&
.TIDES/COASTAL FLOODING...
INCREASING TIDAL ANOMALIES DURING FRIDAY WITH A STRONG NORTH TO
NORTH-NORTHEAST WIND BEG THE QUESTION OF HOW HIGH TIDES WILL GET
FRIDAY AFTERNOON AND EVENING. AT THIS TIME, IT IS THOUGHT THAT
ANOMALIES OF HALF A FOOT TO JUST UNDER A FOOT WILL NOT REACH MINOR
TIDAL FLOODING LEVELS. HOWEVER, LATER SHIFTS WILL NEED TO MONITOR
THIS. SLACKENING WINDS DURING FRIDAY NIGHT SHOULD CAUSE ANOMALIES TO
SHRINK BY SATURDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR
ANZ430-431-450>455.
SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 6 AM EDT
FRIDAY FOR ANZ431-450>455.
&&
SYNOPSIS...RPW
NEAR TERM...RPW
SHORT TERM...RPW
LONG TERM...IOVINO
AVIATION.../
MARINE.../
TIDES/COASTAL FLOODING.../Hazardous weather outlook, Mar 24, 8:30 PM EDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 830 PM EDT WED MAR 24 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-252100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 830 PM EDT WED MAR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-252100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 830 PM EDT WED MAR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 4:00 AM EDT | Gale Watch | PHI | 12 hr | |
| Mar 25, 4:02 PM EDT | Gale Warning | PHI | 27 hr |
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.